# SDR YENA201612161095

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 44,563 hours, 15,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RT OVERWING EMERGENCY LIGHTS DID NOT ILLUMINATE.   R & R THE EPSU BATTERY 12WL IAW AMM A320 33-51-38-000-002, AMM 33-51-38-440-002-A. R & R THE RT OVERWING EMERGENCY LIGHTS AMM 33-51-15-000-001-A AND AMM 33-51-15-400-001-A. PERFORMED OPS CHECK IAW A320 AMM 33-51-15-710-053-A AND 33-51-38-710-052-B. OPS CHECK PASSED.
